RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 613–626 (Mi smj2349)  

Leibniz algebras graded by finite root systems of type $C_l$

D. Liua, N. Hub

a Department of Mathematics, Huzhou Teachers College, Zhejiang, Huzhou, P. R. China
b Department of Mathematics, East China Normal University, Shanghai, P. R. China

Abstract: We study Leibniz algebras graded by finite root systems of type $C_l$.

Keywords: $\Delta$-graded Leibniz algebra, associative dialgebra, alternative dialgebra.

Full text: PDF file (332 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 490–501

Bibliographic databases:

UDC: 512.55
Received: 21.09.2009
Revised: 25.05.2011

Citation: D. Liu, N. Hu, “Leibniz algebras graded by finite root systems of type $C_l$”, Sibirsk. Mat. Zh., 53:3 (2012), 613–626; Siberian Math. J., 53:3 (2012), 490–501

Citation in format AMSBIB
\Bibitem{LiuHu12}
\by D.~Liu, N.~Hu
\paper Leibniz algebras graded by finite root systems of type~$C_l$
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 613--626
\mathnet{http://mi.mathnet.ru/smj2349}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978578}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 490--501
\crossref{https://doi.org/10.1134/S0037446612020292}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863198106}


Linking options:
  • http://mi.mathnet.ru/eng/smj2349
  • http://mi.mathnet.ru/eng/smj/v53/i3/p613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:97
    Full text:41
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020